RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 882–889 (Mi semr962)  

Geometry and topology

On the flat curves with affine congruent arcs

I. V. Polikanova

Altai State Pedagogical University, 6(1), Soviet st., 656002, Barnaul, Russia

Abstract: It is proved in the article that the only curves with affine congruent arcs in the affine plane are straight lines, parabolas or their connected parts.

Keywords: curve with affine congruent arcs, straight line, parabola.

DOI: https://doi.org/10.17377/semi.2018.15.075

Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 513.83
MSC: 53A04
Received February 19, 2017, published August 15, 2018

Citation: I. V. Polikanova, “On the flat curves with affine congruent arcs”, Sib. Èlektron. Mat. Izv., 15 (2018), 882–889

Citation in format AMSBIB
\Bibitem{Pol18}
\by I.~V.~Polikanova
\paper On the flat curves with affine congruent arcs
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 882--889
\mathnet{http://mi.mathnet.ru/semr962}
\crossref{https://doi.org/10.17377/semi.2018.15.075}


Linking options:
  • http://mi.mathnet.ru/eng/semr962
  • http://mi.mathnet.ru/eng/semr/v15/p882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019